# SDR WI5R2020091190001

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: General aviation
- Aircraft: DIEMO
- Make and model: Raythn 390
- Aircraft serial: 0228
- Aircraft time: 2,401 hours, 2,005 cycles
- Engine: Wilint FJ442A
- Engine time: 2,401 hours, 2,005 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 67093
- Part serial: HW25490
- Condition: Damaged
- Location: Engine
- Part time: 2,401 hours, 2,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT DURING TAKEOFF, AT APPROXIMATELY 3000 FT AGL, LT ENGINE EXHIBITED AN UNUSUAL NOISE ACCOMPANIED BY AN INCREASE IN INDICATED INTER-TURBINE TEMPERATURE (ITT) AND FOLLOWED BY UNCOMMANDED IN-FLIGHT SHUTDOWN OF THE ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  SUBSEQUENT POST-FLIGHT INSPECTION OF ENGINE SERIAL NUMBER (ESN) 105367 REVEALED OIL ON THE COWLING AND THE FAN ROTOR WAS DIFFICULT TO ROTATE BY HAND.  ESN 105367 WAS REMOVED FROM THE AIRCRAFT AND SHIPPED TO THE REPAIR STATION FOR DISASSEMBLY AND EVALUATION.  DISASSEMBLY OF ESN 105367 REVEALED PARTIAL LIBERATION OF ONE HIGH PRESSURE TURBINE (HPT) DISK POST AND THE ASSOCIATED HPT BLADE.  ADJACENT AND DOWN-STREAM ENGINE COMPONENTS EXHIBITED SECONDARY DAMAGE FROM THE HPT DISK ANOMALY.
